
ACETYLCYSTEIN 500 mg GPH Kapseln 180 St
Anbieter:Hecht-Pharma GmbH
- PZN:
- 00174697
- Einheit:
- 180 St Kapseln
Weitere Packungsgrößen
- Anbieter:
- Hecht-Pharma GmbH
- Packungsgröße:
- 180 St
- Kapseln
- Apotheke am Theater:
- Nicht lieferbar.
- Apotheke im Lammgarten:
- Nicht lieferbar.
- Rosenau Apotheke:
- Nicht lieferbar.
- Schelztor Apotheke:
- Nicht lieferbar.
- Verfügbarkeit:
- Nicht lieferbar.
- Ihr Preis:¹
- 66,60 €¹
Nicht lieferbar.
- Ihr Preis:¹
- 66,60 €¹
- Apotheke am Theater:
- Nicht lieferbar.
- Apotheke im Lammgarten:
- Nicht lieferbar.
- Rosenau Apotheke:
- Nicht lieferbar.
- Schelztor Apotheke:
- Nicht lieferbar.
- Verfügbarkeit:
- Nicht lieferbar.
Nicht lieferbar.
- Wirkstoff
- Sonstiges